ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2019: 0.755

SCImago Journal Rank (SJR) 2019: 0.600

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory


Discussiones Mathematicae Graph Theory 23(1) (2003) 159-162
DOI: 10.7151/dmgt.1192


Igor Edmundovich Zverovich

RUTCOR, Rutgers University
640 Bartholomew Rd., Piscataway, NJ 08854 USA


If D is a dominating set and the induced subgraph G(D) is connected, then D is a connected dominating set. The minimum size of a connected dominating set in G is called connected domination number γc(G) of G. A graph G is called a perfect connected-dominant graph if γ(H) = γc(H) for each connected induced subgraph H of G.

We prove that a graph is a perfect connected-dominant graph if and only if it contains no induced path P5 and induced cycle C5.

Keywords: Connected domination, perfect connected-dominant graph.

2000 Mathematics Subject Classification: 05C69.


[1] S. Arumugam and J.J. Paulraj, On graphs with equal domination and connected domination numbers, Discrete Math. 206 (1999) 45-49, doi: 10.1016/S0012-365X(98)00390-2.
[2] K. Arvind and R.C. Pandu, Connected domination and Steiner set on weighted permutation graphs, Inform. Process. Lett. 41 (1992) 215-220, doi: 10.1016/0020-0190(92)90183-V.
[3] H. Balakrishnan, A. Rajaram and R.C. Pandu, Connected domination and Steiner set on asteroidal triple-free graphs, Lecture Notes Math. 709 (1993) 131-141.
[4] C. Bo and B. Liu, Some inequalities about connected domination number, Discrete Math. 159 (1996) 241-245, doi: 10.1016/0012-365X(95)00088-E.
[5] J.E. Dunbar, J.W. Grossman, J.H. Hattingh, S.T. Hedetniemi and A.A. McRae, On weakly connected domination in graphs, Discrete Math. 167/168 (1997) 261-269, doi: 10.1016/S0012-365X(96)00233-6.
[6] D.V. Korobitsyn, On the complexity of determining the domination number in monogenic classes of graphs, Discrete Math. 2 (1990) 90-96.
[7] J.J. Paulrau and S. Arumugam, On connected cutfree domination in graphs, Indian J. Pure Appl. Math. 23 (1992) 643-647.
[8] L. Sun, Some results on connected domination of graphs, Math. Appl. 5 (1992) 29-34.
[9] E.S. Wolk, A note on 'The comparability graph of a tree', Proc. Amer. Math. Soc. 16 (1966) 17-20, doi: 10.1090/S0002-9939-1965-0172274-5.
[10] E.S. Wolk, The comparability graph of a tree, Proc. Amer. Math. Soc. 13 (1962) 789-795.

Received 16 August 2001